# SDR AALA201608089019

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 70,770 hours, 24,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR ESCAPE SLIDE, AFT QUICK RELEASE CABLE PARACHUTE PIN HAS A BROKEN NYLON CORD.  REPLACED BROKEN NYLON CHORD IAW CMM 25-66-03.
